# SDR CA070918002

- Difficulty date: September 16, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 34,338 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8398011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A (WATER - FIRE SUPPRESSION) BOMBING MISSION, FUEL WAS FOUND LEAKING FROM A CRACK THAT WAS COMING FROM AN OLD REPAIR. THE A/C WAS DOWN LOADED WITH WEIGHT AND THE A/C WAS FERRIED TO THE COMPANY MAINTENANCE STATION. (TC NR 20070918002)
